Advanced Search
Article Contents
Article Contents

Existence of solutions for coupled hybrid systems of differential equations for microscopic dynamics and local concentrations

  • *Corresponding author: Marta Menci

    *Corresponding author: Marta Menci 
Abstract Full Text(HTML) Related Papers Cited by
  • Coupled hybrid models, gathering the advantages of multiscale approaches, are nowadays spreading in the field of mathematical models for biological phenomena. The structure of the investigated system arises in modelling collective cell migrations and growth, and particularly fits to those scenarios in which the dynamics of discrete particles is influenced by a continuum chemical concentration. In this paper we focus on existence of solutions in the case of a local concentration. Our construction will rely on approximation techniques, involving a suitable family approximating problems with a nonlocal term in the corresponding Ode, and passage to the limit.

    Mathematics Subject Classification: 35Q92, 35K55, 82C22, 92C17.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] G. Bretti, A. De Ninno and R. Natalini, et al., Estimation algorithm for a hybrid PDE-ODE Model inspired by immunocompetent cancer-on-chip experiment, Axioms, 10 (2021), 30 pp. doi: 10.3390/axioms10040243.
    [2] H. Brezis, Analyse Fonctionnelle, Masson, 1983.
    [3] A. Colombi, M. Scianna and L. Preziosi, A hybrid integro-differential model for the early development of the zebrafish posterior lateral line, J. Theor. Biol., 514 (2021), 18 pp. doi: 10.1016/j.jtbi.2020.110578.
    [4] E. Di CostanzoA. GiacomelloE. Messina and et al., A discrete in continuous mathematical model of cardiac progenitor cells formation and growth as spheroid clusters (cardiospheres), Math. Med. Biol., 35 (2017), 121-144.  doi: 10.1093/imammb/dqw022.
    [5] E. Di CostanzoM. MenciE. Messina and et al., A hybrid model of collective motion of discrete particles under alignment and continuum chemotaxis, Discrete Contin. Dyn. Syst., Ser. B, 25 (2020), 443-472.  doi: 10.3934/dcdsb.2019189.
    [6] E. Di CostanzoR. Natalini and L. Preziosi, A hybrid mathematical model for self-organizing cell migration in the zebrafish lateral line, J. Math. Biol., 71 (2015), 171-214.  doi: 10.1007/s00285-014-0812-9.
    [7] H. Knutsdottir, C. Zmurchok and D. Bhaskar, et al., Polarization and migration in the zebrafish posterior lateral line system, PLoS Comput. Biol., 13 (2017).
    [8] O. A. Ladyženskaja, V. A. Solonnikov and N. N. Ural'ceva, Linear and Quasi-Linear Equations of Parabolic Type, Translations of Mathematical Monograph, Amer. Math. Soc., Providence, 1968.
    [9] M. Menci and M. Papi, Global solutions for a path-dependent hybrid system of differential equations under parabolic signal, Nonlinear Anal., 184 (2019), 172-192.  doi: 10.1016/j.na.2019.01.034.
    [10] M. MenciM. M. PorzioM. Papi and F. Smarrazzo, On a coupled hybrid system of nonlinear differential equations with a nonlocal concentration, J. Differ. Equ., 361 (2023), 288-338.  doi: 10.1016/j.jde.2023.02.044.
    [11] R. Natalini and T. Paul, The Mean-Field limit for hybrid models of collective motions with chemotaxis, preprint, arXiv: 2107.14645.
    [12] G. Stampacchia, Régularisation des solutions de problèms aux limites elliptiques à domnées discontinues, Inter. Symp. Lin. Spaces, Jerusalem, (1960), 399-408.
    [13] G. Stampacchia, Some limit cases of $L^p$-estimates for solutions of second order elliptic equations, Commun. Pure Appl. Math., XVI (1963), 505-510.  doi: 10.1002/cpa.3160160409.
  • 加载中

Article Metrics

HTML views(1022) PDF downloads(89) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint